Pill Vs Pregnancy Question

0 Replies
BCP? - October 18

I know that medical professionals say that it's highly unlikely to get pg while on the pill, but that is when it is taken properly. I just started a new type of pill at the end of Sept (my dr switched me from OTC to Yasmin due to some issues with OTC) and the first week of the new pill, I was on antibiotics as well as taking another supplement that has been known to reduce the effectiveness of the pill. There were a couple days when I had to double up because I skipped a day due to being sick and vomitting from the meds I was on and didn't want to risk throwing up the pill. Since my ovulation time, I have had some pregnancy symptoms (cramping, pink spotting, nauseous at times, peeing more, fatigued) which could be related to the antibiotic, but that has been over now for almost a week. I have contiued to take my pill, but now that I am down to a couple days of this pack, I'm wondering if I should just stop taking it incase I am pregnant. Can it cause any harm to the fetus if I am? I'm sure it will cause AF to come earlier than normal if I am not. Any advice?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?